# SDR DL72S951973

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HMV, STRINGER CRACKED, .25 INCH CRACK IN STGR 20R JUST FWD OF STA 344.  REMOVED DAMAGED SECTION OF STRINGER, INSTALLED REPAIRS PER SRM 53-10-3.
